# SDR SWIA2018031944416

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 37,994 hours, 23,484 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE NOSE GEAR WAS SLOW TO RETRACT, CREW RECEIVED A GEAR DISAGREE. RETURNED TO THE FIELD. SELECTED GEAR DOWN SHOWED 3 GREEN DOWN AND LOCKED. DECLARED AN EMERGENCY. REMOVED AND REPLACED LEAKING NOSE LANDING GEAR STRUT SEALS AND SERVICED WITH OIL AND NITROGEN IAW AMM.  PERFORMED MULTIPLE LANDING GEAR EXTENSIONS AND RETRACTIONS. LEAK AND OPS CHECKED GOOD.
